September  2015, 20(7): 1959-1970. doi: 10.3934/dcdsb.2015.20.1959

Quasi-effective stability for a nearly integrable volume-preserving mapping

1. 

School of Mathematics, Jilin University, Changchun, 130012, China, China

Received  September 2014 Revised  December 2014 Published  July 2015

This paper is concerned with the stability of the orbits for a nearly integrable volume-preserving mapping. We prove that the nearly integrable volume-preserving mapping possesses quasi-effective stability under the classical KAM-type nondegeneracy, that is, there is an open subset of the phase space whose measure is nearly full, such that the considered mapping is effective stable on this subset. This announces a connection between the Nekhoroshev theory and KAM theory.
Citation: Fuzhong Cong, Hongtian Li. Quasi-effective stability for a nearly integrable volume-preserving mapping. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 1959-1970. doi: 10.3934/dcdsb.2015.20.1959
References:
[1]

V. I. Arnol'd, Proof of a theorem by A. N. Komolgorov on the invariance of quasi-periodic motions under small perturbations of the Hamiltonian,, Russ. Math. Surv., 18 (1963), 13.

[2]

V. Arnol'd, Sur une propriététopologique des applications globalement canoniques de la mécanique classique,, C. R. Acad. Sci. Paris, 261 (1965), 3719.

[3]

J. E. Cartwright, M. Feingold and O. Piro, Passive scalar and three-dimensional liouvillian mappings,, Phys. D, 76 (1994), 22. doi: 10.1016/0167-2789(94)90247-X.

[4]

C. Cheng and Y. Sun, Existence of invariant tori in three-dimensional measure-preserving mappings,, Celestial Mech. Dynam. Astronom., 47 (1990), 275. doi: 10.1007/BF00053456.

[5]

F. Cong, The approximate decomposition of exponential order of slow-fast motions in multifrequency systems,, J. Differential Equations, 196 (2004), 466. doi: 10.1016/j.jde.2003.09.003.

[6]

F. Cong, J. Hong and Y. Han, Near-invariant tori on exponentially long time for Poisson systems,, J. Math. Anal. Appl., 334 (2007), 59.

[7]

F. Cong, Y. Li and M. Huang, Invariant tori for nearly twist mappings with intersection property,, Northest. Math. J., 12 (1996), 280.

[8]

M. Feingold, L. P. Kadanoff and O. Piro, Passive Scalars, three-dimensional volume preserving maps, and Chaos,, J. Stat. Phys., 50 (1988), 529. doi: 10.1007/BF01026490.

[9]

M. Feingold, L. P. Kadanoff and O. Piro, Transport of passive scalars: KAM surface and diffusion in three-dimensional Liouvillian maps,, in Instabilities and nonequilbrium structures II (eds. E. Tirapegui and D. Villarroel), 50 (1989), 37.

[10]

M. Guzzo, A direct proof of the Nekhoroshev theorem for nearly integrable symplectic mappings,, Ann. Henri Poincaré, 5 (2004), 1013. doi: 10.1007/s00023-004-0188-2.

[11]

E. Hairer, C. Lubich and G. Wanner, Geometric Numerical Integration: Structure-preserving Algorithms for Ordinary Differential Equations,, Springer, (2002). doi: 10.1007/978-3-662-05018-7.

[12]

Y. Han and F. Cong, Effective stablity for nearly integrable mappings with intersection property,, Ann. Diff. Eqs., 21 (2005), 294.

[13]

I. Mezić, Break-up of invariant surfaces in action-angle-angle mappings and flows,, Phys. D, 154 (2001), 51. doi: 10.1016/S0167-2789(01)00226-3.

[14]

N. N. Nekhoroshev, Exponential estimate of the stability time of nearly integerable Hamiltonian systems,, Russ. Math. Surv., 32 (1977), 1.

[15]

O. Piro and M. Feingold, Diffusion in three-dimensional liouvillian maps,, Phys. Rev. Lett., 61 (1988), 1799. doi: 10.1103/PhysRevLett.61.1799.

[16]

M. B. Sevryuk, The classical KAM theory at the dawn of the twenty-first century,, Mosc. Math. J., 3 (2003), 1113.

[17]

Z. Xia, Existence of invariant tori in volume-preserving diffeomorphisms,, Ergodic Theory Dynamical Systems, 12 (1992), 621. doi: 10.1017/S0143385700006969.

[18]

J. Xu, J. You and Q. Qiu, Invariant tori for nearly integrable Hamiltonian systems with degeneracy,, Math. Z., 226 (1997), 375. doi: 10.1007/PL00004344.

show all references

References:
[1]

V. I. Arnol'd, Proof of a theorem by A. N. Komolgorov on the invariance of quasi-periodic motions under small perturbations of the Hamiltonian,, Russ. Math. Surv., 18 (1963), 13.

[2]

V. Arnol'd, Sur une propriététopologique des applications globalement canoniques de la mécanique classique,, C. R. Acad. Sci. Paris, 261 (1965), 3719.

[3]

J. E. Cartwright, M. Feingold and O. Piro, Passive scalar and three-dimensional liouvillian mappings,, Phys. D, 76 (1994), 22. doi: 10.1016/0167-2789(94)90247-X.

[4]

C. Cheng and Y. Sun, Existence of invariant tori in three-dimensional measure-preserving mappings,, Celestial Mech. Dynam. Astronom., 47 (1990), 275. doi: 10.1007/BF00053456.

[5]

F. Cong, The approximate decomposition of exponential order of slow-fast motions in multifrequency systems,, J. Differential Equations, 196 (2004), 466. doi: 10.1016/j.jde.2003.09.003.

[6]

F. Cong, J. Hong and Y. Han, Near-invariant tori on exponentially long time for Poisson systems,, J. Math. Anal. Appl., 334 (2007), 59.

[7]

F. Cong, Y. Li and M. Huang, Invariant tori for nearly twist mappings with intersection property,, Northest. Math. J., 12 (1996), 280.

[8]

M. Feingold, L. P. Kadanoff and O. Piro, Passive Scalars, three-dimensional volume preserving maps, and Chaos,, J. Stat. Phys., 50 (1988), 529. doi: 10.1007/BF01026490.

[9]

M. Feingold, L. P. Kadanoff and O. Piro, Transport of passive scalars: KAM surface and diffusion in three-dimensional Liouvillian maps,, in Instabilities and nonequilbrium structures II (eds. E. Tirapegui and D. Villarroel), 50 (1989), 37.

[10]

M. Guzzo, A direct proof of the Nekhoroshev theorem for nearly integrable symplectic mappings,, Ann. Henri Poincaré, 5 (2004), 1013. doi: 10.1007/s00023-004-0188-2.

[11]

E. Hairer, C. Lubich and G. Wanner, Geometric Numerical Integration: Structure-preserving Algorithms for Ordinary Differential Equations,, Springer, (2002). doi: 10.1007/978-3-662-05018-7.

[12]

Y. Han and F. Cong, Effective stablity for nearly integrable mappings with intersection property,, Ann. Diff. Eqs., 21 (2005), 294.

[13]

I. Mezić, Break-up of invariant surfaces in action-angle-angle mappings and flows,, Phys. D, 154 (2001), 51. doi: 10.1016/S0167-2789(01)00226-3.

[14]

N. N. Nekhoroshev, Exponential estimate of the stability time of nearly integerable Hamiltonian systems,, Russ. Math. Surv., 32 (1977), 1.

[15]

O. Piro and M. Feingold, Diffusion in three-dimensional liouvillian maps,, Phys. Rev. Lett., 61 (1988), 1799. doi: 10.1103/PhysRevLett.61.1799.

[16]

M. B. Sevryuk, The classical KAM theory at the dawn of the twenty-first century,, Mosc. Math. J., 3 (2003), 1113.

[17]

Z. Xia, Existence of invariant tori in volume-preserving diffeomorphisms,, Ergodic Theory Dynamical Systems, 12 (1992), 621. doi: 10.1017/S0143385700006969.

[18]

J. Xu, J. You and Q. Qiu, Invariant tori for nearly integrable Hamiltonian systems with degeneracy,, Math. Z., 226 (1997), 375. doi: 10.1007/PL00004344.

[1]

Fuzhong Cong, Jialin Hong, Hongtian Li. Quasi-effective stability for nearly integrable Hamiltonian systems. Discrete & Continuous Dynamical Systems - B, 2016, 21 (1) : 67-80. doi: 10.3934/dcdsb.2016.21.67

[2]

Todor Mitev, Georgi Popov. Gevrey normal form and effective stability of Lagrangian tori. Discrete & Continuous Dynamical Systems - S, 2010, 3 (4) : 643-666. doi: 10.3934/dcdss.2010.3.643

[3]

H. E. Lomelí, J. D. Meiss. Generating forms for exact volume-preserving maps. Discrete & Continuous Dynamical Systems - S, 2009, 2 (2) : 361-377. doi: 10.3934/dcdss.2009.2.361

[4]

Carles Simó, Dmitry Treschev. Stability islands in the vicinity of separatrices of near-integrable symplectic maps. Discrete & Continuous Dynamical Systems - B, 2008, 10 (2&3, September) : 681-698. doi: 10.3934/dcdsb.2008.10.681

[5]

Vadim Kaloshin, Maria Saprykina. Generic 3-dimensional volume-preserving diffeomorphisms with superexponential growth of number of periodic orbits. Discrete & Continuous Dynamical Systems - A, 2006, 15 (2) : 611-640. doi: 10.3934/dcds.2006.15.611

[6]

Rhudaina Z. Mohammad, Karel Švadlenka. Multiphase volume-preserving interface motions via localized signed distance vector scheme. Discrete & Continuous Dynamical Systems - S, 2015, 8 (5) : 969-988. doi: 10.3934/dcdss.2015.8.969

[7]

Rafael de la Llave, Jason D. Mireles James. Parameterization of invariant manifolds by reducibility for volume preserving and symplectic maps. Discrete & Continuous Dynamical Systems - A, 2012, 32 (12) : 4321-4360. doi: 10.3934/dcds.2012.32.4321

[8]

Song Wang, Xia Lou. An optimization approach to the estimation of effective drug diffusivity: From a planar disc into a finite external volume. Journal of Industrial & Management Optimization, 2009, 5 (1) : 127-140. doi: 10.3934/jimo.2009.5.127

[9]

Xiaocai Wang, Junxiang Xu, Dongfeng Zhang. Persistence of lower dimensional elliptic invariant tori for a class of nearly integrable reversible systems. Discrete & Continuous Dynamical Systems - B, 2010, 14 (3) : 1237-1249. doi: 10.3934/dcdsb.2010.14.1237

[10]

Misha Bialy, Andrey E. Mironov. Rich quasi-linear system for integrable geodesic flows on 2-torus. Discrete & Continuous Dynamical Systems - A, 2011, 29 (1) : 81-90. doi: 10.3934/dcds.2011.29.81

[11]

Carlos A. Berenstein and Alain Yger. Residues and effective Nullstellensatz. Electronic Research Announcements, 1996, 2: 82-91.

[12]

Siniša Slijepčević. Stability of invariant measures. Discrete & Continuous Dynamical Systems - A, 2009, 24 (4) : 1345-1363. doi: 10.3934/dcds.2009.24.1345

[13]

Răzvan M. Tudoran. On the control of stability of periodic orbits of completely integrable systems. Journal of Geometric Mechanics, 2015, 7 (1) : 109-124. doi: 10.3934/jgm.2015.7.109

[14]

Xiao-Bing Li, Xian-Jun Long, Zhi Lin. Stability of solution mapping for parametric symmetric vector equilibrium problems. Journal of Industrial & Management Optimization, 2015, 11 (2) : 661-671. doi: 10.3934/jimo.2015.11.661

[15]

N. Alikakos, A. Faliagas. Stability criteria for multiphase partitioning problems with volume constraints. Discrete & Continuous Dynamical Systems - A, 2017, 37 (2) : 663-683. doi: 10.3934/dcds.2017028

[16]

Zhi Lin, Katarína Boďová, Charles R. Doering. Models & measures of mixing & effective diffusion. Discrete & Continuous Dynamical Systems - A, 2010, 28 (1) : 259-274. doi: 10.3934/dcds.2010.28.259

[17]

Dong Chen. Positive metric entropy in nondegenerate nearly integrable systems. Journal of Modern Dynamics, 2017, 11: 43-56. doi: 10.3934/jmd.2017003

[18]

Huiyan Xue, Antonella Zanna. Generating functions and volume preserving mappings. Discrete & Continuous Dynamical Systems - A, 2014, 34 (3) : 1229-1249. doi: 10.3934/dcds.2014.34.1229

[19]

Michael Kastner, Jacques-Alexandre Sepulchre. Effective Hamiltonian for traveling discrete breathers in the FPU chain. Discrete & Continuous Dynamical Systems - B, 2005, 5 (3) : 719-734. doi: 10.3934/dcdsb.2005.5.719

[20]

Clément Jourdana, Nicolas Vauchelet. Analysis of a diffusive effective mass model for nanowires. Kinetic & Related Models, 2011, 4 (4) : 1121-1142. doi: 10.3934/krm.2011.4.1121

2017 Impact Factor: 0.972

Metrics

  • PDF downloads (5)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]